Anti-depressants & Weightloss...
Has anyone had any experience with, or heard of, any antidepressants whose COMMON side-effect, is weightloss? I'm thinking, that, I need to add an antidepressant, and, the other medication I take, causes weight gain. If, I'm not gaining, I'm not losing either. I've had such an awful time with the weight gain side-effect of the meds I have been since, I was first diagnosed. I keep going up and down on the scale. I'm now looking for an antidepressant, that will likely, cause me to lose weight. I have alot to lose right now. I'm eating healthy, and, exercising about 2 hours a day. Not to mention, that, I have a very physical job, on top of all this. But, weightloss for me is very difficult. It is definitely hindered, by the Risperdal, I take. I've heard Topamax, is one, also, Lexapro. Anyone know of any others? Any input, would be greatly appreciated. I go back to see my pdoc soon. I'd like to know what to ask for. Thanks, everyone!!
Peace, and, Love,
Love is the only rational act